# SDR WX0A2015082472831

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 54,390 hours, 36,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Part serial: TN24836
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR & AFT DOOR EMER EXIT DOOR IDENTIFIER LIGHTED SIGNS INOPERATIVE.  R & R BATTERY PACK FOR AFT SECTION OF EMER LIGHT AT ROW 34 DEF IAW AMM 33-53-00.  OPERATIONS TESTED GOOD.
